# SDR VNAA202502110003

- Difficulty date: January 3, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LIGHTNING STRIKE DAMAGE AT FASTENER LOCATION.  LIGHTNING STRIKES ON AREAS FS364.00 BTW STGR 21L AND STGR 22L (1EA), FS376 ON STGR 21L (1EA), FS390 ON STGR 20L (1EA), FS408 ON STGR 20L (1EA), FS437.00 BTW STGR 19L AND STGR 20L (1EA), FS46900 BTW STGR 19L AND STGR 20L (1EA), FS 295.00 + 4.5 STGR 20L (1EA), FS643.00, STGR18L (1EA), FS661+18 .00 STGR 17L (1EA) WERE REPAIRED PER CRJ900 SRM 53-00-00-201-003-A03 AND AREAS ON FS 375.00 STRG-18L (1 EA), FS 361.00 STRG-20 L (1EA), FS 661 STGR-16L (1EA), FS 616.00 BTW STGR18L TO STGR 19L WERE REINSPECTED PER CRJ-900 SRM 51-11-00-001-001-A01 AND CRJ900 NDT MANUAL 51-20-009-210 STEP 4. AND NO DAMAGE WAS FOUND.
